# SDR SWAA2022010549032

- Difficulty date: November 30, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE TRAILING EDGE LOCATED ORSS174 REAR SPAR UPPER AREA AT RT WING ; 2021-549722 / [01] REPLACED ANGLE TRAILING EDGE LOCATED ORSS174 REAR SPAR UPPER AREA AT RT WING I.A.W B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 SEE INDIVIDUAL SIGNOFFS BELOW.; [02] CERTIFIED WORK PERFORMED  SEE INDIVIDUAL SIGNOFFS BELOW
